# SDR P5CA2015043000031

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 62,380 hours, 10,381 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 2658 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPT BS 2658 AFT B/H FWD SIDE NR 1 STIFFENER AT LBL 28 FOUND CRACKED, COUNT FROM LWR, TAIL COMPT BS 2658 AFT BULKHEAD FWD SIDE NR 1 STIFFENER AT LBL 28 REPAIRED IAW HX R1-53-83 -10914, REV B.
